MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Positioning Failure (1158); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/12/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred and the procedure was cancelled.The 100% stenosed target lesion was located in the non-tortuous and non-calcified right common iliac vein.A 18x60/10fr uni plus 75cm was advanced through a 13fr non-bsc sheath to treat the lesion.However, during deployment, the distal end of the stent would not open on multiple attempts.The device was recaptured and was completely removed outside the patient's body.The physician attempted to deploy on the table but the stent would still not open and it was noticed that the edges were mangled.No replacement stents were available so the procedure was cancelled.No patient complications were reported and the patient status was stable.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10482382
Report Number2134265-2020-12167
Device Sequence Number3394963
Product Code JCT
UDI-Device Identifier08714729204077
UDI-Public08714729204077
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2021
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0023753482
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2020
Initial Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SHEATH: 13FR INARI
Patient Age69 YR